# SDR GTIA030151

- Difficulty date: February 21, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 TO STA 256 (CENTER) FLOOR PANEL SOFT/DAMAGED, DETERIORATED CORE INSERTS.  FABRICATED NEW FLOORBOARD.
